Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 123, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 24, 2014, 10:44 PM CDT for Winston County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2014, 10:44 PM CDT (03:44 UTC)
- Expired
- Apr 24, 2014, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Winston County, MS
The radar
The Columbus AFB radar (KGWX), 111 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 282 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:14 PM CDT, 7 hours 30 minutes earlier.
Area forecast discussion, Apr 24, 3:14 PM CDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 314 PM CDT THU APR 24 2014 .DISCUSSION... TODAY THROUGH SATURDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE DELTA REGION AND EASTWARD ALONG THE HIGHWAY 82 CORRIDOR. ONCE THE BOUNDARY MOVES THROUGH FRIDAY MORNING, EXPECT A DRYING AND WARMING TREND INTO THE FIRST HALF OF THE WEEKEND. PLEASE SEE LONG TERM AS CONFIDENCE CONTINUES TO GROW ON A SIGNIFICANT SEVERE WEATHER EPISODE WITH MULTIPLE ROUNDS OF SEVERE WEATHER SUNDAY AFTN THROUGH TUESDAY. STRONG TO SEVERE STORMS HAVE ALREADY BEGUN TO FIRE THIS AFTERNOON IN LA AND AR IN ASSOCIATION WITH A SHARP S/WV TROUGH AND ALONG A PREFRONTAL PRESSURE TROUGH WHERE SBCAPE VALUES HAVE BUILT INTO THE 1500-2000 J/KG RANGE. THIS INSTABILITY IN COMBINATION WITH 40-50 KT DEEP LAYER SHEAR AND NEAR 8 C/KM H7-H5 LAPSE RATES WILL FURTHER SUPPORT A SEVERE WEATHER RISK GOING INTO THE ARKLAMISS DELTA COUNTIES LATE THIS AFTN AND EVENING. DAMAGING WINDS OF 60 MPH AND HAIL TO SIZE OF HALF DOLLARS LOOK TO MAIN HAZARDS AT THIS TIME. SPC MESOANALYSIS CURRENTLY DEPICTS LESS THEN 100 M2/S2 0-1KM SRH WITHIN SURFACE BASED CONVECTIVE AREA. THIS, IN CONJUNCTION WITH HIGHER LCL/LFCS ALONG AND EAST OF THE DELTA SHOULD LIMIT TORNADO POTENTIAL. HOWEVER, IT SHOULD BE NOTED THAT HRRR CONTINUES TO SHOW 0-1KM HELICITY VALUES INCREASING TOWARDS 150-200 M2/S2 OVER THE DELTA AND NORTH CENTRAL MS THROUGH THE EARLY EVENING AND THUS A NON-ZERO RISK OF A TORNADO EXISTS. THE GOING GRAPHICS HANDLE THE OVERALL SITUATION WELL. INSTABILITY WILL DECREASE THROUGH THE NIGHT AFTER 1AM AS THE BROKEN LINE SHIFTS EAST INTO LESS SUPPORTIVE THERMO ENVIRONMENT AND OVERALL WEAKENING TREND SHOULD OCCUR AS A WEAK COOL FRONT MOVES THROUGH THE REGION BY FRIDAY MORNING. A DRYING TREND WILL START FRIDAY AND GO INTO SATURDAY WITH A WARMING TREND INTO THE EARLY WEEKEND. AFTER A SLIGHTLY COOLER START TOMORROW MORNING HIGHS WILL REBOUND INTO THE MID TO UPPER 70S FRI AFTN UNDER FULL SUN. HIGHS SATURDAY WILL REACH INTO THE LOW TO MID 80S WITH SOME AREAS APPROACHING UPPER 80S. A VOLATILE EPISODE OF SEVERE STORMS AND HEAVY RAIN CONTINUES TO LOOK PROBABLE LATE WEEKEND INTO EARLY NEXT WEEK. PLEASE STAY UP TO DATE ON THIS SITUATION. /ALLEN/ SUNDAY THROUGH NEXT WEDNESDAY... FORECAST THINKING IS GENERALLY THE SAME REGARDING THE POTENT SET- UP FOR SEVERE WEATHER AND HEAVY RAIN INDICATED BY GLOBAL MODEL GUIDANCE FOR EARLY NEXT WEEK...PARTICULARLY FROM LATE SUNDAY THROUGH MONDAY NIGHT...AND PERHAPS THROUGH TUESDAY INTO TUESDAY NIGHT. ALL MODES OF SEVERE WEATHER INCLUDING THE POTENTIAL FOR STRONG TORNADOES WILL BE POSSIBLE. SIGNIFICANT FLOODING COULD DEVELOP IF MULTIPLE ROUNDS OF STORMS MATERIALIZE. DRY WEATHER WILL CONTINUE THROUGH SATURDAY NIGHT OVER THE ARKLAMISS... BUT DRAMATIC CHANGES ARE EXPECTED STARTING SUNDAY AFTERNOON AND GOING THROUGH SUNDAY NIGHT AS A POWERFUL DEEPENING CYCLONE TRAVERSES THE PLAINS STATES AND BRINGS RAPID PRESSURE FALLS TO THE LOWER MS VALLEY REGION. A STRENGTHENING LOW LEVEL JET JUXTAPOSED BY STEEP MID LEVEL LAPSE RATES WILL DRAW RICH GULF MOISTURE NORTHWARD (SFC DEWPOINTS APPROACHING 70 F) AND INCREASE LOW LEVEL SHEAR AND TORNADO POTENTIAL BY SUNDAY EVENING OVER THE DELTA REGION AS SFC- BASED THUNDERSTORMS BREAK OUT. THE FIRST ROUND OF STORMS MAY ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM TAPPING INTO VERY MOIST AIR WITH PRECIPITABLE WATER ~ 1.75 INCHES. THIS MCS COULD PUSH ACROSS MUCH OF THE ARKLAMISS OVERNIGHT BEFORE WEAKENING SOME AS IT OUTRUNS BETTER UPPER LEVEL SUPPORT. HOWEVER...EXPECT RE-NEWED SEVERE THUNDERSTORM ACTIVITY MONDAY AS THE NOSE OF POWERFUL PACIFIC JET ENERGY ROUNDS THE BASE OF THE DEEP CENTRAL CONUS TROUGH AND ENHANCES WIND SHEAR/LIFT AND THE SEVERE WEATHER RISK OVER THE FORECAST AREA. MIXED LAYER CAPE > 3000 J/KG COULD HELP MAY FOR A VOLATILE SET-UP WITH THIS SYNOPTIC PATTERN. CIPS ANALOGS ARE SHOWING VERY SIGNIFICANT EVENTS FOR COMPARISON TO THIS SET-UP ADDING MORE CONFIDENCE THAT SIGNIFICANT SEVERE WEATHER AND FLOODING WILL BE POSSIBLE...ESPECIALLY IF A SLOW-MOVING CONVECTIVE SYSTEM SETS UP MONDAY NIGHT AS GUIDANCE SUGGESTS. ANOTHER CONCERN IS THE POSSIBILITY FOR THE CYCLONIC REGIME TO STALL OVER THE CENTRAL CONUS FOR A LONGER PERIOD INTO TUESDAY...ALLOWING ANOTHER LOBE OF SHORTWAVE ENERGY TO MOVE ACROSS THE AREA AND BACK FLOW SUFFICIENTLY FOR REGENERATION OF STORMS. BEYOND TUESDAY NIGHT... EXPECT DRIER AND COOLER AIR TO FINALLY MOVE INTO THE REGION. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 59 81 52 87 / 17 5 0 5 MERIDIAN 60 82 48 86 / 22 5 0 5 VICKSBURG 57 81 53 86 / 23 5 0 5 HATTIESBURG 63 84 56 87 / 18 5 0 5 NATCHEZ 60 81 55 85 / 15 5 0 5 GREENVILLE 56 79 52 85 / 71 5 0 5 GREENWOOD 57 78 49 85 / 62 5 0 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/EC/BK
Hazardous weather outlook, Apr 24, 2:34 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT THU APR 24 2014 ARZ074-075-LAZ007>009-MSZ018-019-025>030-032>037-040>042-251945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO- 234 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE LATE THIS AFTERNOON AND INTO THE EVENING HOURS. A TORNADO CAN NOT BE RULED OUT ACROSS THE DELTA AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY A POWERFUL STORM SYSTEM DEVELOPING OVER THE PLAINS STATES MAY BRING MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL TO THE OUTLOOK AREA EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER MAY DEVELOP AS EARLY AS SUNDAY AFTERNOON OVER THE DELTA REGION...AND CONTINUE THROUGH SUNDAY NIGHT AND MONDAY. ALL MODES OF SEVERE WEATHER... INCLUDING TORNADOES...DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE POSSIBLE. HEAVY RAIN WILL BE LIKELY...AND IF STORMS CONTINUE INTO MONDAY NIGHT...THE RISK FOR FLOODING MAY INCREASE SIGNIFICANTLY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT AND SUNDAY THROUGH MONDAY NIGHT. LAZ015-016-023>026-MSZ031-038-039-043>066-072>074-251945- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- LOWNDES-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 234 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY A POWERFUL STORM SYSTEM DEVELOPING OVER THE PLAINS STATES MAY BRING MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL TO THE OUTLOOK AREA EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER MAY DEVELOP AS EARLY AS SUNDAY AFTERNOON OVER THE DELTA REGION...AND CONTINUE THROUGH SUNDAY NIGHT AND MONDAY. ALL MODES OF SEVERE WEATHER... INCLUDING TORNADOES...DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE POSSIBLE. HEAVY RAIN WILL BE LIKELY...AND IF STORMS CONTINUE INTO MONDAY NIGHT...THE RISK FOR FLOODING MAY INCREASE SIGNIFICANTLY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH MONDAY NIGHT. 45 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 24, 9:31 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL WEST 33.20N 89.78W
04/24/2014 E4.25 INCH HOLMES MS LAW ENFORCEMENT
SOFTBALL SIZED HAIL REPORTED NEAR WEST BY SHERIFFS
OFFICE.
&&Local storm report, Apr 24, 9:33 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG LEXINGTON 33.12N 90.05W
04/24/2014 HOLMES MS LAW ENFORCEMENT
NUMEROUS TREES DOWN AND POWER OUTAGES. REPORTED BY
SHERIFFS OFFICE
&&Special weather statement, Apr 24, 10:03 PM CDT, 41 minutes before
MSZ032-033-037-038-250405-
ATTALA MS-WINSTON MS-OKTIBBEHA MS-CHOCTAW MS-
1003 PM CDT THU APR 24 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CDT THU APR 24 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM SHERWOOD TO 3 MILES
SOUTH OF POSSUMNECK AT 1003 PM CDT...MOVING EAST AT 45 MPH.
PEOPLE IN CHOCTAW...OKTIBBEHA...NORTHERN WINSTON AND NORTHERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3328 8881 3317 8881 3303 8903 3304 8984
3305 8984 3307 8982 3311 8982 3329 8954
3328 8945 3335 8945 3353 8917 3352 8867
3329 8867
TIME...MOT...LOC 0303Z 270DEG 38KT 3347 8914 3309 8972
DHBLocal storm report, Apr 24, 10:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL LOUISVILLE 33.12N 89.05W
04/24/2014 E1.00 INCH WINSTON MS BROADCAST MEDIA
NUMEROUS PENNY TO QUARTER SIZE HAIL REPORTS RELAYED FROM
MEMBERS OF THE PUBLIC ACROSS CENTRAL AND SOUTHERN
PORTIONS OF THE COUNTY
&&
BRYANTLocal storm report, Apr 24, 10:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1030 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG LOUISVILLE 33.12N 89.05W
04/24/2014 WINSTON MS PUBLIC
REPORT OF TREES DOWN INSIDE THE CITY LIMITS RELAYED
THROUGH SOCIAL MEDIA
&&
BRYANTLocal storm report, Apr 24, 10:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL LOUISVILLE 33.12N 89.05W
04/24/2014 E1.75 INCH WINSTON MS PUBLIC
PUBLIC REPORTS OF HAIL UP TO GOLF BALL SIZE ON THE WEST
SIDE OF TOWN RELAYED THROUGH SOCIAL MEDIA. TIME ESTIMATED
BY RADAR.
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:08 PM CDT | Special Weather Statement | JAN | Montgomery | 62 min |
| Apr 24, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 62 min |
| Apr 24, 7:26 PM CDT | Tornado Warning | JAN | Holmes, Leflore | 49 min |
| Apr 24, 7:57 PM CDT | Tornado Warning | JAN | Attala, Holmes | 63 min |
| Apr 24, 8:06 PM CDT | Special Weather Statement | JAN | Webster | 29 min |
| Apr 24, 8:37 PM CDT | Special Weather Statement | JAN | Carroll, Grenada, Leflore, Montgomery | 28 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 46 min |
| Apr 24, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 49 min |
| Apr 24, 9:42 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 48 min |
| Apr 24, 10:03 PM CDT | Special Weather Statement | JAN | Attala, Choctaw, Oktibbeha, Winston | 62 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 42 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 34 min |
| Apr 24, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 52 min |
| Apr 25, 9:13 AM CDT | River Flood Warning | JAN | Attala, Holmes | 4 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.